# SDR AALA202203081378

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737*
- Aircraft serial: 31269
- Aircraft time: 13,257 hours, 5,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 14C EMERGENCY EXIT LIGHT DAMAGED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
